Electron. J. Differential Equations, Vol. 2018 (2018), No. 49, pp. 1-9.

L-infinity-estimate for the Robin problem of a singular variable p-Laplacian equation in a conical domain

Mikhail Borsuk

We establish a bound for the modulus of the weak bounded solution to the Robin problem for an elliptic quasi-linear second-order equation with the variable p(x)-Laplacian.

Submitted November 6, 2017. Published February 15, 2018.
Math Subject Classifications: 35J20, 35J25, 35J70.
Key Words: p(x)-Laplacian; angular and conical points.

Show me the PDF file (221 KB), TEX file for this article.

Mikhail Borsuk
Department of Mathematics and Computer Science
University of Warmia and Mazury in Olsztyn
10-957 Olsztyn-Kortowo, Poland
email: borsuk@uwm.edu.pl

Return to the EJDE web page